# SDR CALA2013081990504

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,815 hours, 18,680 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER BUSTLE NEEDS COMPOSITE WORK AND PAINT.
